# SDR CA960311036

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Washer
- Part number: R13306
- Condition: Leaking
- Location: Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FUEL LEAK CAUSED BY SEALING WASHER ON BANJO FITTING NOT PROPERLY SEALING.
